MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable lead

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable lead
Model Number 0673
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Asystole (4442)
Date of Event 09/15/2026
Type of Reportable Event Malfunction

Brand Name
RELIANCE 4-FRONT?
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50915187
Report Number2124215-2026-51386
Device Sequence Number12261748
Product Code NVY
UDI-Device Identifier00802526592867
UDI-Public(01)00802526592867(17)260724
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryJA
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2026
Device Model Number0673
Device Catalogue Number0673
Device Lot Number240007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale